I have chest tightness but it is relieved by xanax (alprazolam)? What evaluation should I ask for?

Xanax (alprazolam)? You're implying, of course, by noting that Xanax (alprazolam) helps that your chest tightness is anxiety related. Maybe so. But, do you have cardiac risk factors? Your age is important. If the tightness is reproduced by exertion and relieved by rest, you should see your doctor. If it's either very brief (seconds) or very long (hours), it's probably not your heart.
Depends. Probably just anxiety, but should get heart checked out, first with ecg, but possibly with stress test ...

Related Questions

Can chest tightness be relieved by xanax (alprazolam)?

Yes, but. Just because you take Xanax (alprazolam) and the pain goes away doesn't mean that it "was relieved by xanax". Is it related to exertion? Does it make you short of breath? Do you have diabetes or smoke? High blood pressure, high cholesterol, or family hx of premature disease? What is your age? You see, there are many factors to consider. Why not discuss it with your family doctor? Read more...

Xanax (alprazolam) isn't calming me down. Feels like my heart is racing but isnt. A little bit of tingling in my right arm. Chest pressure?

Panic attack? You most likely are experiencing a panic attack, your tingling is due to hyperventilation 2/2 Anxiety. I'm wondering how often this happens, you might benefit from SSRI treatment. Please see your Psychiatrist. Read more...
Panic / anxiety. Xanax (alprazolam) is too short acting in my opinion to be used for anxiety disorder. As a behavioral neurologist I see a lot of people with head injury, dementia, mood disorders, epilepsy and anxiety disorders. Rebreathing carbon dioxide using a small paper bag helps many people with panic attacks / hyperventilation. Long term therapy includes CBT, clean meds, simplification of meds, etc. Read more...

I've taken a few Xanax (alprazolam) this week for panic attacks. My shoulder and upper back muscles are tight and hurting. Is this a side effect and is it dangerou?

FocusOnThe'X'InXanax. Good question.You are experiencing a rebound effect from stopping the Xanax, (alprazolam) which relaxes muscles by subduing little receptors in the muscles to keep them from tightening, but when the xanax (alprazolam) goes away, they tend to over-react in many people and cause a weird ache in the muscles. That's the first stage of withdrawal. Take it for a long time and you'll be shaky,unable to sleep and feel bad for days. Read more...